# SDR IPXA09M56562

- Difficulty date: June 15, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 55,821 hours, 10,197 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LT WING L/E CAVITY BEADED DOUBLER IS CRACKED AT BUCKTAIL BEHIND PANEL 519CB JUST I/B AND ABOVE I/B REFUEL PORT.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER, FILLER, AND ANGLES IAW MD-11 SRM 57-10-00 FIG 27 SHT 1-4.
